# SDR AALA20130124012

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 44,193 hours, 15,209 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT MIA-SEA.  CREW REPORTED LEFT CENTER FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FUEL PUMP OVERRIDE MOTOR IMPELLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
